Geometric properties of symmetric spaces with applications to orlicz-lorentz spaces
We deal with the basic convexity properties -rotundity, and uniform, local uniform and full rotundity - for symmetric spaces. A characterization of Orlicz-Lorentz spaces with the Kadec-Klee property for pointwise convergence is given. These results are applied to obtain criteria of convexity properties for Orlicz-Lorentz sequence spaces, and some new proofs of the sufficiency part of criteria for rotundity and uniform rotundity for Orlicz-Lorentz function spaces. © 1998 Kluwer Academic Publishers.
Cerdà, J., Hudzik, H., Kamińska, A., & MastyŁo, M. (1998). Geometric properties of symmetric spaces with applications to orlicz-lorentz spaces. Positivity, 2 (4), 311-337. https://doi.org/10.1023/A:1009728519669